hie i had sex on 14th of October which was just 2 days after i had finished my period and the next day i went to the pharmacy at took Levonelle, 6 days later i started bleeding and i m worried if this is normal as i just came off my period a week before and how long does the bleeding last for?
Yes. It is not unusual for the morning after pill to cause irregular bleeding. You may notice some spotting or unusual bleeding, which may persist until your next period. You don't need to worry about the bleeding unless it becomes excessive or if it doesn't stop.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]